# SDR SWAA2021081780762

- Difficulty date: May 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FLOOR SUPPORT ANGLE SURFACE CORROSION AT FASTENER HOLES INB. OF AFT CARGO COMPMT. LOWER SILL WEB CHORD BETWEEN STA 787 & STA 807 MKD DOT 60-009. RBL-20; WL-155.5 / REMOVED AND REPLACED FLOOR SUPPORT STRAP AT AFT CARGO COMP RBL 20 FROM STR 772 TO STA 862 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 146A8128
